# SDR QXEA0201107

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 11,280 hours, 15,914 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LWS- ABORTED TAKEOFF DUE TO NR 1 AUTOFEATHER DOES NOT TEST.  REMOVED AND REPLACED ALT FEATHER MICRO SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
